# SDR AUS20030657

- Difficulty date: June 18, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Downlock Hook
- Part number: 4198300
- Condition: Lack Of Lube
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: O

## Discrepancy

(AUS) LT MAIN LANDING GEAR DOWNLOCK HOOK STIFF IN OPERATION DUE TO LACK OF LUBRICATION. SUSPECT CAUSED BY INCORRECT CLEANING TECHNIQUES.
